# SDR FDEA202509231776

- Difficulty date: September 23, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N884FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37137
- Aircraft time: 56,558 hours, 9,156 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: 131W14331101
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CLOSING DOOR 1L, AN INTERIOR SPRING BROKEN.    REMOVED AND REPLACED 2 EACH SPRINGS ON VENT DOOR ASSY IAW AMM 52-11-04-4-0.
